# SDR SWAA074657

- Difficulty date: September 18, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 19,058 hours, 10,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 210013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT LIGHT ATTENDANT STATION EMERGENCY LIGHT SWITCH INOP.  REMOVED AND REPLACED SWITCH PER MM.
